# SDR AALA201812269003

- Difficulty date: November 9, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,968 hours, 3,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: FR5397920200
- Condition: Corroded
- Location: Frames 73a-75a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE THRESHOLD, BETWEEN FRAMES 73A TO 75A LT SIDE.  REPLACED THE THRESHOLD IAW SRM 51-72-11, AND DWG F53479335.
